# SDR AALA2009020900470

- Difficulty date: February 9, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N77080
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 626
- Aircraft time: 44,076 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA   EMERGENCY LIGHTS IN AFT FROM ROW 30 TO ROW 36 BOTH SIDES DIM. REPLACED BATTERY PACK IN AFT.
